Heartache when vaping plus other symptoms?

Discussion in 'Vaping Health Related' started by Lone_Dawg, Feb 11, 2019.

  1. Lone_Dawg

    Lone_Dawg New Member

    Blog Posts:
    0
    Joined:
    Aug 20, 2018
    Messages:
    33
    Hello guys!
    I want to know your opinion on this situation I have. Whenever I vape, I get lightheaded and sometimes I get really strong pains in my head, be it left side or right side, it lasts under a minute but it's really strong. Also, I recently started getting pins and needles around my heart which is really unsettling.
    There are also moments when I get up the chair or from a seated position and I get really dizzy and lots of times I feel detached from this world, like a buzz from alcohol or a drug.
    I have to mention that I don't have any of these symptoms when I don't vape. I did a few hours tests and I was so fine!
    I will go to the doctor this week in order to sort this out clearly but I want to see if any of you had these symptoms. If they really are vape related I will quit, although it's a pity because I like my device a lot.
    If it helps, I usually have poor circulation, my hands are really cold even in the summer.

    PS: In case it's device related, I use the Aspire Zelos 50W Kit, I use Aspire coils. They last me a good amount of time because I take good care of them. I use Guerilla liquids, flavours like Strawberry Wild or Macaroons with 3-6mg nic.
     
  2. JuicyLucy

    JuicyLucy My name is Lucy and I am a squonkaholic Staff Member Senior Moderator VU Donator Diamond Contributor Member For 2 Years VU Challenge Team ECF Refugee

    Blog Posts:
    1
    Joined:
    Mar 31, 2016
    Messages:
    21,949
    Are you on any medications?

    I had those feelings when taking Wellbutrin to try to quit smoking years ago before vaping

    Good thing you are going to the doctor, hopefully he is open minded and not ready to blame vaping instead of looking for the real root of the problem
     
    lak611 likes this.
  3. 5150sick

    5150sick Under Ground Hustler Staff Member Senior Moderator VU Donator Platinum Contributor Member For 4 Years ECF Refugee Mod Team Leader

    Blog Posts:
    0
    Joined:
    Jun 1, 2014
    Messages:
    9,081
    If it were me I would go to the doctors and DO NOT mention that I vape unless they specifically asked.
    So if the questionnaire asks about your smoking but doesn't mention vaping just i'd put down the date I quit smoking.

    This way I'd get a truly unbiased health exam.

    The reason I would do it this way is because there was a teen that was literally dying of a stroke and an urgent care center sent him home all because there happened to be a vape laying around by the kid when he started having the stroke:

    https://www.cbc.ca/news/canada/british-columbia/kyle-loss-death-stroke-1.4802274

    If you get the wrong doctor who has an extreme anti vaping bias (like in the above story) and you tell them you vape they may overlook something really important.

    If the doctor couldn't find the cause THEN i'd mention the vaping.;)
     
    lak611 and JuicyLucy like this.
  4. 5150sick

    5150sick Under Ground Hustler Staff Member Senior Moderator VU Donator Platinum Contributor Member For 4 Years ECF Refugee Mod Team Leader

    Blog Posts:
    0
    Joined:
    Jun 1, 2014
    Messages:
    9,081
    You may want to try a different brand eliquid in the mean time just to rule that part out.
     
    JuicyLucy likes this.
  5. Lone_Dawg

    Lone_Dawg New Member

    Blog Posts:
    0
    Joined:
    Aug 20, 2018
    Messages:
    33
    My doctor knows I vape and fortunately she is not biased. I went to her one time and she didn't started blaming the vape, it was just a larynx irritation, she gave me the treatment, told me to lower the nicotine and it was fine. 2 years ago I started being really stressed, I barely ate and I think it could be just that.
    I'll make an appointment and see what's going on. Thanks for the tips!
     
    5150sick likes this.
  6. jinx'd

    jinx'd Silver Contributor

    Blog Posts:
    0
    Joined:
    Oct 22, 2018
    Messages:
    1,214
    if you don't eat enough, that can happen. otherwise you have to much nic. I sometimes get headaches at 6mg. I like 4mg now.
     

Share This Page

Close This Message